# SDR SWAA2022100351493

- Difficulty date: September 8, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED ON AFT CARGO COMPARTMENT BTW BS727 TO BS847 LBL33 WL156.5 2022-488894 / [01] REPLACED SUPPORT ZEE LOCATED ON AFT CARGO COMPARTMENT BTW BS727 TO BS847 LBL33 WL156.5 IAW B737-700 SRM 51-10-02 ITEM 9 ;51-40-02 AND DRAWING 146A7500 REV A SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED ON AFT CARGO COMPARTMENT BTW BS727 TO BS847 LBL33 WL156.5 IAW B737-700 SRM 51-10-02 ITEM 9 ;51-40-02 AND DRAWING 146A7500 REV A SEE INDIVIDUAL SIGNOFF BELOW.AS RII. JOB COMPLETED.
